A 21-year-old female asked:
had unprotected sex 2days after period ended(he claims to not finish) took planb 24hrs later. now (6days later) red streaks & light spotting. what?
2 doctor answers
Dr. Douglas Lawson answered
28 years experience Obstetrics and Gynecology
Expected: Plan b is a hormone and taking it increases that level of hormone temporarily. When you do that and that level drops back off you often times have spotting or breakthrough bleeding. Plan b is not 100%, though you did take it within 24 hours, which is prefered. Consider checking a pregnancy test 14-21 days after you took the Plan B just to be safe.
Answered on Jun 30, 2014
Dr. Heidi Fowler answered
25 years experience Psychiatry
Might be Plan B SE.: Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. Take a home pregnancy test & notify your GYN if your period is 7 or > days late.
Answered on Oct 22, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month